# SDR DALA2024061306060

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,047 hours, 30,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 699 ON DESCENT EICAS R FWD ENT DOOR. CLEARED AFTER LANDING. PRESSURIZATION WAS NORMAL ENTIRE TIME. CORRECTIVE ACTION: REPOSITIONED GIRT BAR LANYARD. OPS CHECKS GOOD. (5632548)
